Sinusitus

11 Replies
Christie - December 1

Last week I was so sick so I went to the DR. He diagnosed me with Sinusitus and put me on Zithromax well I promised myself I would have a medication free pregnancy. Since then I've been on Robitussen,Vicks Tylenol, and to top it all of the Zithromax (antibiotic) made me so sick. I heard the baby's heartbeat when I to the Dr's when I was sick (163 bpm) But since then I am so scared all these medications and being sick hurt my baby. Yesterday I could'nt eat at all. I'm just so scared. Any reply would help. Thanks

 

E - December 1

Christie, it is not always possible or healthier for the baby to have a med-free 9 months. I am sure the doctor placed you on an antibiotic that is very likely safe to use while pregnant. Not every substance is harmful to a fetus. I do not know why people ty to scare women into thinking that all medications are harmful. It is simply not the case. Tylenol is SAFE, Vicks is SAFE... Zithromax is a Category B during pregnancy - Category B = Presumed safety based on animal studies.

 

J - December 1

I too have been having the same sinus problems. My doctor told me it was fine to take sudafed and prescribed me Zithromax but told me not to fill it until the weekend if I wasn't better. I haven't taken anything yet but I plan to go back to work tomorrow and may have to in order to function. I have heard everything you are taking is safe. BTW, my doctor told me Robitussen as well.

 

Christie - December 2

Thanks for your reply. I guess I'm just worried about EVERYTHING. I'm going to the Drs today for a recheck so hopefully I feel better, I'm just sick of worrying, and of course I worry that my worrying is hurting the baby. I'm going nuts!! (:

 

Christie - December 2

I've had the same problems. I'm just finishing up my 3rd round of antibiotics! I've been scared to death of what it's doing and had a prenatal check up after the first 2 rounds of antibiotics. I was so relieved to hear the baby's heartbeat. At first we thought I had jsut caught a virus and it turned into a sinus and upper respitory infection, however, we are beginning to suspect it's the pregnancy hormone making all of the congestion. I've also taken Robitussin and Sudafed. Sudafed, made me worse. So the Dr suggested Benedryl. I've missed tons of work and just take it take it day by day. They say it will get better.....after the baby is born!

 

Karen - December 20

Just saw this post and wanted to let you know that I took Zithromax with both of my pregnancies (I have a 3 year old and a 3 week old) and both kids were and are just fine. I have always had terrible sinus problems and was told by my OB and regular dr. that sudafed (which doesn't work for me either) and tylenol are fine...as is robitussen (which does work great to drain my sinuses for some reason)....I've heard that you should only get the robitussen with no letters (e.g. no DM, CM, etc) though. I'm b___stfeeding now and double checked with my pediatrician today who confirmed it was ok for me to take the OTC meds. Hope this helps.

 

Nikki - December 26

I had sinus problems alot during my first pregnancy, too. I had nosebleeds and lots of sinus infections, pressure and pain/discomfort. It hasn't been too bad with my current pregnancy. I wish you all the best. I know your pain!

 

christine - January 26

hi im preggy and its my 1st im sufferin alot with my sinuses ..im tryin to find wot does work and how to get it i got 4 weeks left evey months i got sinusitus ..ne help plz do at [email protected]

 

C - April 12

In week 8 and have Bronchitis and Upper respiratory infection so taking Amoxcillin and Robitussin DM. ALL 3 of my docs (and the pharmacy) said DM was fine...no multi-symptom. Love the Robitussin! Also, when not hungry, doc said to eat small meals, very important.

 

michele - September 17

have runny nose im 4 months what can i take?

 

michelle - September 18

Christine, the plasenta is a wonderful thing!!!! it protects youre baby so well if you have the flu you're baby wont feel a thing :") but if you get sick it feels 10 times worse on you're body you have nothing to worrie about if their was a problem you're body will let you know so have a hot bath and set a humidifier up next to you're bed and relax!!! mother nature is a beautiful thing

 

B - September 18

I wonder why they say it is safe to take Sudafed as it is a Category C drug...... With my cold, they said to try Benadryl.( which is category B)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?